Open Access
May 2005 Rational solutions of the $A_4$ Painlevé equation
Kazuhide Matsuda
Proc. Japan Acad. Ser. A Math. Sci. 81(5): 85-88 (May 2005). DOI: 10.3792/pjaa.81.85


In this note, we will completely classify all of rational solutions of the $A_4$ Painlevé equation, which is a generalization of the fourth Painlevé equation. The rational solutions are classified to three types by the Bäcklund transformation group.


Download Citation

Kazuhide Matsuda. "Rational solutions of the $A_4$ Painlevé equation." Proc. Japan Acad. Ser. A Math. Sci. 81 (5) 85 - 88, May 2005.


Published: May 2005
First available in Project Euclid: 3 June 2005

zbMATH: 1098.34581
MathSciNet: MR2143548
Digital Object Identifier: 10.3792/pjaa.81.85

Primary: 33E17
Secondary: 37K10

Keywords: affine Weyl groups , Bäcklund transformations , Rational solutions , The $A_4$ Painlevé equation

Rights: Copyright © 2005 The Japan Academy

Vol.81 • No. 5 • May 2005
Back to Top